Alert archive / Florida / Red Flag Warnings in 2009
Red Flag Warning 76, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Nov 4, 2009, 1:05 PM CST for 16 counties in Florida. It took effect at Nov 5, 2009, 12:00 PM CST. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 4, 2009, 1:05 PM CST (19:05 UTC)
- In effect from
- Nov 5, 2009, 12:00 PM CST
- Expired
- Nov 5, 2009, 5:00 PM CST
- In force
- 5 hr
- Issued by
- NWS Tallahassee, FL
Counties Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL
The radar
The Tallahassee radar (KTLH), 32 km from the middle of the area, began a volume at 19:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.1 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1444 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -78 m²/s²
- 0-3 km storm-relative helicity
- 1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 041905 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 205 PM EST WED NOV 4 2009 ...RED FLAG WARNING IN EFFECT FROM 1 PM EST /NOON CST/ TO 6 PM EST /5 PM CST/ THURSDAY FOR THE FLORIDA PANHANDLE AND BIG BEND DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY COMBINED WITH HIGH DISPERSIONS... ...FIRE WEATHER WATCH IN EFFECT FRIDAY AFTERNOON FOR THE FLORIDA PANHANDLE AND BIG BEND DUE TO POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITY... .DISCUSSION...MINIMUM RELATIVE HUMIDITIES MAY DROP BELOW 35 PERCENT THIS AFTERNOON FOR ONE TO TWO HOURS OVER INTERIOR PORTIONS OF THE FLORIDA PANHANDLE AND BIG BEND. THE WATCH FOR ALL FLORIDA ZONES THURSDAY AFTERNOON WILL BE UPGRADED TO A RED FLAG WARNING DUE TO THE COMBINATION OF LONG DURATIONS OF SUB-35 PERCENT RELATIVE HUMIDITY AND HIGH DISPERSIONS AS A COLD FRONT SWEEPS THROUGH THE REGION. A FEW HOURS OF SUB-25 PERCENT RELATIVE HUMIDITY WILL BE POSSIBLE OVER FAR NORTHERN PORTIONS OF THE SOUTHWEST GEORGIA ZONES. ON FRIDAY...A WATCH IS IN EFFECT FOR ALL FLORIDA ZONES FOR POSSIBLE LONG DURATIONS OF SUB-35 PERCENT RELATIVE HUMIDITY. LIGHTER WINDS WILL RESULT IN LOWER DISPERSIONS. FLZ007>019-026>029-034-051230- /O.UPG.KTAE.FW.A.0073.091105T1800Z-091105T2300Z/ /O.NEW.KTAE.FW.W.0076.091105T1800Z-091105T2300Z/ /O.NEW.KTAE.FW.A.0074.091106T1700Z-091106T2300Z/ INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY- CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY- WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 205 PM EST WED NOV 4 2009 /105 PM CST WED NOV 4 2009/ ...RED FLAG WARNING IN EFFECT FROM 1 PM EST /NOON CST/ TO 6 PM EST /5 PM CST/ THURSDAY... ...FIRE WEATHER WATCH IN EFFECT FRIDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM EST /NOON CST/ TO 6 PM EST /5 PM CST/ THURSDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FOR FRIDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY AND HIGH DISPERSIONS WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ JAMSKI
3 follow-up statements
000 WWUS82 KTAE 050753 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 253 AM EST THU NOV 5 2009 ...RED FLAG WARNING IN EFFECT FROM 1 PM EST /NOON CST/ TO 6 PM EST /5 PM CST/ THIS AFTERNOON FOR THE FLORIDA PANHANDLE AND BIG BEND DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY COMBINED WITH HIGH DISPERSIONS... ...FIRE WEATHER WATCH IN EFFECT FRIDAY AFTERNOON FOR THE FLORIDA PANHANDLE AND BIG BEND DUE TO POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITY... .DISCUSSION...A DRY AIRMASS WILL SETTLE OVER THE REGION DURING THE NEXT TWO DAYS AS STRONG HIGH PRESSURE BUILDS OVER THE SOUTHERN APPALACHIANS. HUMIDITY VALUES WILL DROP BELOW 35 PERCENT FOR AROUND 4 HOURS THIS AFTERNOON OVER ALL INLAND PORTIONS OF THE FLORIDA BIG BEND AND EASTERN PANHANDLE...PROMPTING A RED FLAG WARNING. IN ADDITION...STRONG BOUNDARY LAYER WINDS WILL PUSH DISPERSIONS INTO THE 90S ACROSS THE AREA. THE DRY AIR WILL REMAIN IN PLACE FRIDAY WITH LONG DURATIONS OF CRITICAL HUMIDITY EXPECTED ONCE AGAIN. MOISTURE LEVELS WILL BEGIN TO RECOVER SATURDAY AND SUNDAY AS GULF MOISTURE INCREASES. FLZ007>019-026>029-034-061000- /O.CON.KTAE.FW.W.0076.091105T1800Z-091105T2300Z/ /O.CON.KTAE.FW.A.0074.091106T1700Z-091106T2300Z/ INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY- CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY- WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 253 AM EST THU NOV 5 2009 /153 AM CST THU NOV 5 2009/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EST /NOON CST/ THIS AFTERNOON TO 6 PM EST /5 PM CST/ THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FRIDAY AFTERNOON... PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY AND HIGH DISPERSIONS WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ CAMP
000 WWUS82 KTAE 052055 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 355 PM EST THU NOV 5 2009 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/ THIS AFTERNOON FOR THE FLORIDA PANHANDLE AND BIG BEND DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY... ...RED FLAG WARNING IS NOW IN EFFECT FROM NOON EST /11 AM CST/ TO 6 PM EST /5 PM CST/ FRIDAY FOR THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND... .DISCUSSION...HIGH PRESSURE WILL RESULT IN ANOTHER DAY OF LOW RELATIVE HUMIDITY ACROSS THE FORECAST AREA ON FRIDAY. EXTENDED DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT ARE EXPECTED ACROSS A LARGE PORTION OF NORTHERN FLORIDA. RELATIVE HUMIDITY IS ONLY EXPECTED TO REACH CRITICAL VALUES FOR AN HOUR OR TWO ACROSS THE SOUTHEAST BIG BEND...HOWEVER HIGH DISPERSION WILL STILL ALLOW RED FLAG CONDITIONS TO BE MET. FLZ007>019-026>029-034-060000- /O.UPG.KTAE.FW.A.0074.091106T1700Z-091106T2300Z/ /O.NEW.KTAE.FW.W.0077.091106T1700Z-091106T2300Z/ /O.CON.KTAE.FW.W.0076.000000T0000Z-091105T2300Z/ INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY- CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY- WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 355 PM EST THU NOV 5 2009 /255 PM CST THU NOV 5 2009/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/ THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM NOON EST /11 AM CST/ TO 6 PM EST /5 PM CST/ FRIDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON EST /11 AM CST/ TO 6 PM EST /5 PM CST/ FRIDAY DUE TO A COMBINATION OF LOW RELATIVE HUMIDITY AND HIGH DISPERSION INDICES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ 14-MROCZKA
000 WWUS82 KTAE 052306 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 606 PM EST THU NOV 5 2009 ...RED FLAG WARNING IS NOW IN EFFECT FROM NOON EST /11 AM CST/ TO 6 PM EST /5 PM CST/ FRIDAY FOR THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND... .DISCUSSION...HIGH PRESSURE WILL RESULT IN ANOTHER DAY OF LOW RELATIVE HUMIDITY ACROSS THE FORECAST AREA ON FRIDAY. EXTENDED DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT ARE EXPECTED ACROSS A LARGE PORTION OF NORTHERN FLORIDA. RELATIVE HUMIDITY IS ONLY EXPECTED TO REACH CRITICAL VALUES FOR AN HOUR OR TWO ACROSS THE SOUTHEAST BIG BEND...HOWEVER HIGH DISPERSION WILL STILL ALLOW RED FLAG CONDITIONS TO BE MET. FLZ007>019-026>029-034-061230- /O.EXP.KTAE.FW.W.0076.000000T0000Z-091105T2300Z/ /O.CON.KTAE.FW.W.0077.091106T1700Z-091106T2300Z/ INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY- CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY- WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 606 PM EST THU NOV 5 2009 /506 PM CST THU NOV 5 2009/ ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON EST /11 AM CST/ TO 6 PM EST /5 PM CST/ FRIDAY... ...RED FLAG WARNING HAS EXPIRED FOR TODAY... THE RED FLAG WARNING IS NO LONGER IN EFFECT FOR TODAY. A RED FLAG WARNING REMAINS IN EFFECT FROM NOON EST /11 AM CST/ TO 6 PM EST /5 PM CST/ FRIDAY DUE TO A COMBINATION OF LOW RELATIVE HUMIDITY AND HIGH DISPERSION INDICES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ WOOL/MROCZKA
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Nov 4, 1:00 PM CST, 5 minutes earlier.
Area forecast discussion, Nov 4, 1:00 PM CST, 5 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
200 PM EST WED NOV 4 2009
CORRECTED NEXT TC NAME.
.SYNOPSIS...THE LONG WAVE PATTERN CONTINUES TO FEATURE A HIGH
AMPLITUDE RIDGE OVER THE WRN U.S. AND CANADA AND A BROAD TROUGH OVER
ERN N AMERICA. SPRAWLING SURFACE HIGH PRESSURE DOMINATES MUCH OF THE
ERN U.S. AND RIDGES WWD ACROSS THE GULF COAST STATES. A COLD FRONT
IS PUSHING SEWD ACROSS THE MS VALLEY AND SRN PLAINS. WELL S OF THE
AREA...WE FIND LOW PRESSURE OVER THE SWRN GULF IN THE BAY OF
CAMPECHE. THIS LOW IS AT THE TAIL END OF THE STALLED FRONT THAT
SWEPT AWAY LAST WEEKENDS WARM TEMPS. EVEN FURTHER S...WE HAVE NEWLY
FORMED TD 11 OVER THE SW CARIBBEAN SEA. THIS TD COULD BECOME TS IDA
AT ANY TIME TODAY ACCORDING TO NHC. A PLANE IS INVESTIGATING THIS
SYSTEM THIS AFTERNOON. THE GOOD NEWS IS THAT SYSTEM WILL BE IN NO
HURRY TO GAIN LATITUDE OVER THE NEXT 5 DAYS. CLOSER TO HOME...CIRRUS
CLOUDS ARE BEING PULLED NEWD BY THE SUBTROPICAL JET FROM THAT SW
GULF SYSTEM AND ARE STREAMING ACROSS THE SRN HALF OF THE FORECAST
AREA. TEMPS ARE RISING THROUGH THE MID 70S AS OF 18Z...ALL IN ALL A
CLASSIC GULF COAST AUTUMN DAY.
&&
.SHORT TERM...TONIGHT THROUGH FRI NIGHT.
THIS WILL BE PRIMARILY A TEMPERATURE FORECAST. THE FRONT IN THE MID
PART OF THE COUNTRY WILL SWEEP SEWD AND THROUGH OUR FORECAST AREA ON
THU. THIS FRONT WILL PASS THROUGH DRY AND MERELY LOWER TEMPS A FEW
DEGREES FOR THU NIGHT THROUGH THE END OF THE WEEK. FRI MORNING LOOKS
TO BE THE COOLEST WITH MIN TEMPS IN THE NORMALLY COLDEST AREAS
AROUND 40 DEGREES. HIGHS FRI WILL ONLY COOL TO THE MID 70S FROM THE
UPPER 70S EXPECTED FOR THU.
.LONG TERM...SAT THROUGH WED.
IN THE UPPER LEVELS...ZONAL UPPER LEVEL PATTERN BECOMES A BIT MORE
PROGRESSIVE ON SATURDAY AS THE CUTOFF LOW OVER NORTHERN MEXICO
BEGINS TO BE ABSORBED INTO AN AMPLIFYING SHORTWAVE TROF OVER THE
WESTERN U.S. IN RESPONSE TO THIS APPROACHING SHORTWAVE...A RIDGE
BEGINS TO AMPLIFY OVER THE SOUTHEAST. BY WEDNESDAY...THE RIDGE
PUSHES EAST OFF THE COAST OF THE U.S. AND THE SHORTWAVE LIFTS
NORTHEAST AWAY FROM OUR REGION LEAVING US WITH MAINLY ZONAL FLOW
ONCE AGAIN. IN THE LOWER LEVELS...ON SATURDAY...THE LOWER LEVELS ARE
CHARACTERIZED BY A SURFACE HIGH PRESSURE LOCKED IN PLACE OVER THE
SOUTHEASTERN U.S. THIS HIGH PRESSURE SYSTEM COMBINED WITH DRY
NORTHEASTERLY FLOW KEEPS THE AREA DRY FOR MOST OF THE WEEKEND. BY
SUNDAY...HIGH PRESSURE SYSTEM BEGINS TO SHIFT EASTWARD IN RESPONSE
TO THE APPROACHING SHORTWAVE TO THE WEST AND A SURGE OF TROPICAL
MOISTURE FROM THE NORTHWESTERN GULF. SOUTHERLY FLOW AS THE HIGH
SHIFTS FURTHER EAST COUPLED WITH ADVANCING MOISTURE FROM THE GULF
WILL INCREASE RAIN CHANCES ON MONDAY. TUESDAY THROUGH WEDNESDAY...
THE EASTWARD ADVANCING SHORTWAVE WILL PUSH THROUGH THE LOCAL REGION
BRINGING WITH IT THE TROPICAL MOISTURE FROM THE GULF LOOKING TO KEEP
US WET FOR THE BEGINNING TO MIDDLE OF THE WORK WEEK.
&&
.MARINE...TONIGHT THROUGH MON.
THERE IS NO END IN SIGHT TO THE ONGOING PERIOD OF ELEVATED WINDS
OVER THE NE GULF OF MEXICO. NE WINDS WILL RETURN TO EXERCISE CAUTION
LEVELS TONIGHT AND THEN REACH ADVISORY CRITERIA THU NIGHT INTO FRI
MORNING BEHIND THE DRY FRONT. WINDS WILL GRADUALLY VEER TO THE E BY
SAT MORNING BUT REMAIN ELEVATED AT CAUTIONARY LEVELS THROUGH THE END
OF THE FORECAST PERIOD MON.
&&
.AVIATION...THROUGH 18Z THU.
VFR WITH FEW TO SCATTERED CIRRUS WILL PREVAIL THIS AFTERNOON. WINDS
WILL BE FROM THE NORTH TO NORTHEAST LESS THAN 10 KT. THE CIRRUS WILL
SHIFT EAST OF THE AREA TONIGHT...WITH MOSTLY CLEAR TO CLEAR SKIES
AND NEAR CALM WINDS. NORTHERLY WINDS WILL INCREASE ON THURSDAY AS A
COLD FRONT PASSES THROUGH THE AREA.
&&
.FIRE WEATHER...MINIMUM RELATIVE HUMIDITIES MAY DROP BELOW 35
PERCENT THIS AFTERNOON FOR ONE TO TWO HOURS OVER INTERIOR PORTIONS
OF THE FL PANHANDLE AND BIG BEND. THE WATCH FOR ALL FL ZONES
THURSDAY AFTERNOON WILL BE UPGRADED TO A RED FLAG WARNING DUE TO THE
COMBINATION OF LONG DURATIONS OF SUB-35 PERCENT RELATIVE HUMIDITY
AND HIGH DISPERSIONS. A FEW HOURS OF SUB-25 PERCENT RELATIVE
HUMIDITY WILL BE POSSIBLE OVER FAR NORTHERN PORTIONS OF OUR GA
ZONES. ON FRIDAY...WILL ISSUE A WATCH FOR ALL FL ZONES FOR LONG
DURATIONS OF SUB-35 PERCENT RELATIVE HUMIDITY. LIGHTER WINDS WILL
RESULT IN LOWER DISPERSIONS.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 48 78 42 74 43 / 00 00 00 00 00
PANAMA CITY 55 77 49 76 51 / 00 00 00 00 00
DOTHAN 49 74 42 73 44 / 00 00 00 00 00
ALBANY 49 76 40 74 41 / 00 00 00 00 00
VALDOSTA 50 76 41 73 45 / 00 00 00 00 00
CROSS CITY 50 80 42 77 46 / 00 00 00 00 00
APALACHICOLA 52 78 49 73 51 / 00 00 00 00 00
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING 18-23Z THU ALL ZONES.
FIRE WEATHER WATCH 17-23Z FRI ALL ZONES.
GM...NONE.
&&
AVIATION/FIRE WX...JAMSKI
LONG TERM...CAMP/HARRIGAN
REST OF DISCUSSION...WOOLHazardous weather outlook, Nov 4, 4:49 AM CST, 8 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 549 AM EST WED NOV 4 2009 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-051100- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 549 AM EST WED NOV 4 2009 /449 AM CST WED NOV 4 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... MODERATE NORTHEAST FLOW WILL RESULT IN EXERCISE CAUTION WINDS AND SEAS OVER THE OFFSHORE WATERS TODAY AND TONIGHT. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... ADVISORY LEVEL WINDS AND SEAS CAN BE EXPECTED ACROSS THE OFFSHORE WATERS THURSDAY INTO EARLY FRIDAY. OTHERWISE...WINDS AND SEAS WILL BE IN THE CAUTIONARY RANGE ACROSS THE OFFSHORE WATERS AT LEAST THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. BARRY
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 4, 4:05 AM CST | Fire Weather Watch | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 9 hr |
| Nov 4, 1:05 PM CST | Fire Weather Watch | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 26 hr |
Nearby
Red Flag Warnings in Florida, 2009Every red flag warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.